Journal of Symplectic Geometry

Symplectic reduction of quasi-morphisms and quasi-states

Matthew Strom Borman

Full-text: Open access

Abstract

We prove that quasi-morphisms and quasi-states on a closed rational symplectic manifold descend under symplectic reduction to symplectic hyperplane sections. Along the way we show that quasi-morphisms that arise from spectral invariants are the Calabi homomorphism when restricted to Hamiltonians supported on stably displaceable sets.

Article information

Source
J. Symplectic Geom., Volume 10, Number 2 (2012), 225-246.

Dates
First available in Project Euclid: 7 June 2012

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1339096436

Mathematical Reviews number (MathSciNet)
MR2926996

Zentralblatt MATH identifier
1266.53069

Citation

Borman, Matthew Strom. Symplectic reduction of quasi-morphisms and quasi-states. J. Symplectic Geom. 10 (2012), no. 2, 225--246. https://projecteuclid.org/euclid.jsg/1339096436


Export citation